MathSciNet Relay Station
MathSciNet bibliographic data
MR249086 (40 #2334) 90.10
Holland, John H. A new kind of turnpike theorem. Bull. Amer. Math. Soc. 75 1969 1311–1317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement